# SDR SIMA201906275008

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 35,110 hours, 32,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING MUSTY SOCK SMELL IN COCKPIT. TURNED PACKS OFF ON GROUND AND SMELL WENT AWAY.   REMOVED AND REPLACED #1 PACK RECIRC SYSTEM MUFFLER IAW AMM 21-24-02 OPC GOOD IAW AMM 21-20-00 MEL ITEM RESTORED
